# SDR MASA2017021412606

- Difficulty date: February 14, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 18,500 hours, 17,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EXIT SIGN HAD ONE BULB INOPERATIVE.
